# SDR DALA14004260199

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 71,488 hours, 10,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT SIDE OF DOOR, 18 INCHES BELOW TOP CORNER, 10 INCHES AFT OF AFT SIDE OF DOOR, GOUGED.  REMOVED DAMAGE IAW SRM 53-00-01.
